# SDR 2008UALA05889

- Difficulty date: September 25, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 57,908 hours, 32,599 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Apu Tailpipe
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE BELL & HANDLE ILLUMINATE DURING TEST.  APU FIRE DETECTOR FOUND FAULTY.  REPLACED APU TAILPIPE OVERHEAT FIRE LOOP.  APU FIRE DETECTION SYSTEM OPS CHECKS GOOD.
